Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nadolol side effects weight gain

Premium Questions

doctor1 MD

What are the side effects for the drug metotrexate? Does it cause weight gain? ...

doctor1 MD

weight and increase metabolism . So far have become bloated and gained 2 lbs - feel extra heavy and awful ... the weight...

doctor1 MD

I have been on Paxil 20 mg for almost six years and have gained about 30 lbs. If I go back down to 10 mg, will I lose the weight,...

doctor1 MD

before i get my periods. Does this medicine cause weight gain and/or bloating? How much weight gain can be caused...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ... tachycardia . the questions are...

Public Forum Discussions

doctor1 MD

started gaining weight when I started taking it. I went back on Weight Watchers, but have not been able to loose much...

doctor1 MD

other questions pertaining to it. I explained to my doctor that I was worried about weight gain (which ... not gain...

doctor1 MD

on Xeljanz and I am concerned with weight gain. I have seen many people complain about this with Xeljanz. I also have hypothyroidism...

doctor1 MD

also not gained weight this month. does it have any side effects like stomach pain. please advice his weight is...

doctor1 MD

put on so much weight that I asked my dr to prescribe Wellbutrin to help with the weight gain. I have been reading all the...

Mobile Questions and Answers

doctor1 MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working...

doctor1 MD

lots of side effects. do not take

doctor1 MD

No major side effects re there.